MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA FEM IMP PS,CEMENTED SZ 8 RGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBAL TKA FEM IMP PS,CEMENTED SZ 8 RGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBAL TKA FEM IMP PS,CEMENTED SZ 8 RGHT
Health Effect - Clinical Code Reaction to Medicinal Component of Device (4574)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a patient had an adverse reaction several years after implantation.Additional information requested.

Brand Name
IBAL TKA FEM IMP PS,CEMENTED SZ 8 RGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12364355
Report Number1220246-2021-03562
Device Sequence Number17172771
Product Code JWH
UDI-Device Identifier00888867109414
UDI-Public00888867109414
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBAL TKA FEM IMP PS,CEMENTED SZ 8 RGHT
Device Catalogue NumberAR-516-8R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;